Flonase Rescue Headache & Allergy Relief Perspective: front
Hover to Zoom
Flonase Rescue Headache & Allergy Relief Perspective: back
Hover to Zoom

Flonase Rescue Headache & Allergy Relief

4.71(638)View All Reviews
96 ctUPC: 0035310035341
Purchase Options
Located in AISLE 23

Product Details

Flonase Headache and Allergy Relief caplets relieve allergy headache pain, stuffy nose, nasal congestion, sneezing, itchy, watery eyes and runny nose, plus sinus pain and pressure. This allergy medicine delivers fast and powerful multi-symptom indoor and outdoor relief during allergy season and year-round. Formulated with acetaminophen 650 mg, chlorpheniramine maleate 4 mg and phenylephrine HCl 10 mg per 2-caplet dose, this allergy medication is a pain reliever, antihistamine and nasal decongestant that relieves allergy headache pain and the congestion that causes it, as well as relieves sinus pain and pressure and other allergy symptoms. Flonase Headache and Allergy Relief Caplets provide relief of allergy symptoms caused by allergens including pollen, mold, dust and pet dander. Adults and children 12 years and older swallow two caplets every 4-6 hours. Do not take more than 10 caplets in any 24-hour period.

  • One package of 96 Flonase Allergy Relief caplets with a cool flavor coating
  • The only allergy brand to relieve headache pain plus allergy symptoms
  • Formulated with pain reliever acetaminophen 650 mg, antihistamine chlorpheniramine maleate 4 mg and nasal decongestant phenylephrine HCl 10 mg per 2 caplet dose
  • Two pills defeat allergy headache pain and the congestion that causes it, fast
  • Adults and children 12 years and older swallow two caplets every 4-6 hours. Do not take more than 10 caplets in any 24-hour period